Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 163, NWS Fort Worth, TX

May 10, 2021Fannin County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 7:05 PM CDT for Fannin County, Grayson County, Texas. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2021, 7:05 PM CDT (00:05 UTC)
Expired
May 10, 2021, 8:00 PM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:10 PM CDTHAIL 15 Nnw Ector, TXREPORT FROM MPING: QUARTER (1.00 IN.).
May 10, 7:17 PM CDTHAIL 1.57 Nne Ector, TX
May 10, 7:20 PM CDTHAIL 211 Nne Bonham, TX2 DIAMETER HAIL COVERING ROAD AT FM273 AND CR2200 NEAR IVANHOE.
May 10, 7:22 PM CDTHAIL 1.753 N Bonham, TX
May 10, 7:33 PM CDTHAIL 216 N Dodd City, TXSOCIAL MEDIA IMAGE OF HAIL IN ELWOOD, TX. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS54 KFWD 110005
SVRFWD
TXC147-181-110100-
/O.NEW.KFWD.SV.W.0163.210511T0005Z-210511T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
705 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  East central Grayson County in north central Texas...
  Central Fannin County in north central Texas...

* Until 800 PM CDT.

* At 705 PM CDT, a severe thunderstorm was located over Savoy, or 9
  miles west of Bonham, moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* This severe thunderstorm will be near...
  Bonham and Ravenna around 715 PM CDT.

LAT...LON 3384 9585 3366 9586 3349 9641 3364 9654
      3375 9640 3369 9634 3370 9632 3377 9629
      3376 9619 3381 9616 3381 9618 3382 9618
      3384 9615 3384 9605 3386 9603 3384 9602
      3387 9600 3385 9598 3386 9595 3389 9594
TIME...MOT...LOC 0005Z 244DEG 39KT 3361 9635 

HAIL...1.50IN
WIND...<50MPH
$$

25
3 follow-up statements
213 
WWUS54 KFWD 110027
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
727 PM CDT Mon May 10 2021

TXC181-110036-
/O.CAN.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Grayson TX-
727 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
    
The severe thunderstorm that prompted the warning has moved into 
Fannin County.

LAT...LON 3384 9585 3366 9586 3365 9613 3370 9624
      3377 9626 3376 9619 3381 9616 3381 9618
      3382 9618 3384 9615 3384 9605 3386 9603
      3384 9602 3387 9600 3385 9598 3386 9595
      3389 9594
TIME...MOT...LOC 0026Z 244DEG 39KT 3371 9610 

$$

TXC147-110100-
/O.CON.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
727 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN FANNIN COUNTY...

At 726 PM CDT, a severe thunderstorm was located 8 miles east of
Ravenna, or 9 miles northeast of Bonham, moving northeast at 45 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Golf ball hail was reported with this storm in Ravenna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3384 9585 3366 9586 3365 9613 3370 9624
      3377 9626 3376 9619 3381 9616 3381 9618
      3382 9618 3384 9615 3384 9605 3386 9603
      3384 9602 3387 9600 3385 9598 3386 9595
      3389 9594
TIME...MOT...LOC 0026Z 244DEG 39KT 3371 9610 

HAIL...1.75IN
WIND...<50MPH
 
$$

25
407 
WWUS54 KFWD 110042
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
742 PM CDT Mon May 10 2021

TXC147-110100-
/O.CON.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
742 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN FANNIN COUNTY...

At 741 PM CDT, a severe thunderstorm was located 11 miles east of
Albany, or 20 miles northeast of Bonham, moving northeast at 45 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

The large hail will impact Caddo National Grassland and other areas 
in rural northeastern Fannin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3372 9586 3377 9607 3384 9610 3384 9605
      3386 9603 3384 9602 3387 9600 3385 9598
      3386 9595 3389 9594 3384 9585
TIME...MOT...LOC 0041Z 235DEG 38KT 3383 9598 

HAIL...1.75IN
WIND...<50MPH
 
$$

25
552 
WWUS54 KFWD 110056
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
756 PM CDT Mon May 10 2021

TXC147-110105-
/O.EXP.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
756 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN COUNTY
WILL EXPIRE AT 800 PM CDT...
        
The storm that prompted the warning has moved into Oklahoma. 
Therefore, the warning will be allowed to expire on time.

LAT...LON 3372 9586 3377 9607 3384 9610 3384 9605
      3386 9603 3384 9602 3387 9600 3385 9598
      3386 9595 3389 9594 3384 9585
TIME...MOT...LOC 0055Z 244DEG 39KT 3388 9586 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:39 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 10, 3:39 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
339 PM CDT Mon May 10 2021

...New Long Term...

.SHORT TERM... /Issued 1243 PM CDT Mon May 10 2021/
/Through Tuesday/

Broad upper-level cyclonic flow is now entrenched across virtually
all of the CONUS, which has helped to push a strong, late-season
cold front south to near the TX Gulf Coast. The 12Z RAOB from FWD
shows steep lapse rates aloft, with MUCAPE near 2000 J/kg.
Thunderstorms that developed earlier (and are still ongoing) are
rooted around 850 mb, some of which have been able to tap into
this impressive though elevated instability. A few thunderstorms
became severe and even supercellular, with a few reports of hail
to up 1.5" in diameter being received.

Showers and thunderstorms will continue across parts of North TX
this afternoon as the 850 mb cold front remains stretched across
the region. These thunderstorms will shift south and east later
this afternoon, impacting East TX. The combination of the
continuing precipitation, dense cloud cover, and cold air
advection will also keep high temperatures in the 60s for most of
the region. To put this in perspective, the forecast highs for
today are more in line with the normal lows for the second week of
May. Despite this, the record low max of 57 F at DFW and 63 F at
Waco have both already been topped, so while cool, not
unprecedented.

A brief break in precipitation is expected overnight tonight as
upper-level heights rise slightly in the wake of the departing
shortwave trough. Some patchy light drizzle and showers may
continue, but heavy rain and thunderstorms are not generally
expected until Tuesday morning. By Tuesday morning, the next
embedded shortwave trough will approach the region, kicking off
another round of precipitation which is expected to be much more
widespread. Rain and thunderstorm chances will increase from west
to east through the day. There is some uncertainty on how
widespread and continuing precipitation will be, but almost
everyone should see precipitation at some point in the day. The
heaviest rainfall amounts are expected to be across southeastern
portions of the FWD CWA near the surface front. Widespread
rainfall accumulations of 2-4 inches will be possible in these
areas. While heavy rainfall is not expected to be widespread
enough to warrant a Flash Flood Watch, some localized flooding may
be possible, as well as some minor river flooding within the
Trinity and Neches basins.

Godwin

&&

.LONG TERM... /NEW/
/Tuesday night Through Next Weekend/

Another cold front arrives in late Tuesday afternoon and night
period across the area, as a strong mid level impulse moves
gradually to the south and east of the CWA through Wednesday
morning. This will continue the highest rain chances across
Central and East Texas, while continuing the well below normal and
wet conditions. I did begin to undercut the NBM PoPs gradually
after midnight and through Wednesday, as the CWA begins to
experience gradually increasing mass subsidence aloft. I
maintained lower thunderstorm possibilities versus actual PoPs, as
enough MUCAPE and steep enough lapse rates linger to allow for
some discharge potential above the cool near surface frontal
layer. Though the potential for localized heavy rainfall and an
isolated flood threat continue Tuesday evening, I expect the
heavier convective rainfall to begin shifting toward the Texas
Coast and the Lower Mississippi River Valley as we move into early
Wednesday. Little diurnal range between low and high temperatures
Wednesday are expected to continue as low level cold advection
and expansive cloud cover keep temperatures from responding.
Continuing cloud cover from weak isentropic low level ascent over
the shallow frontal boundary and light northeast winds will likely
keep things cool and moist Wednesday night. Decreasing clouds and
increasing insolation on Thursday should allow for a gradual
modification of the airmass and a warm up back into upper 60s to
mid 70s on Thursday. This will be the transition day and likely
the trickiest day to forecast temperatures, as temperatures could
be warmer, or cooler if cloud cover decreases more or less than
currently depicted in the forecast.

Increasing ridging aloft across the Western U.S. and Rockies will
bring a drier northwest flow regime across North and Central
Texas by Friday. Shortwave ridging then takes hold for much of the
weekend, before breaking down in response to a lead shortwave
transiting the area well in advance of an organizing and
strengthening trough over the Great Basin well to the west. At the
surface, strengthening lee cyclogenesis across the Central High
Plains will bring gusty southerly surface winds and moisture
return back northward across the area moving into next weekend.
This will also bring the humidity back northward, as well as more
seasonable temperatures indicative of mid-May around here. Lows in
the 60s and humid highs in the 80s will make their return.

Though low convective chances increase late Saturday and into
Sunday, it doesn't appear severe weather will be a major issue
due to a strengthening elevated mixed layer/capping inversion
across the area. The more established severe weather threat
appears to be confined across West Texas and the Texas Panhandle
in the vicinity of an established surface dryline, hotter
temperatures likely in the 90s, and strong instability that
correlate with increasingly divergent mid level flow over that
area. Deterministic models want to cut off and deepen the energy
across the Desert Southwest and Northwest Mexico early next week,
while ensembles prefer a deep, but slow-moving open trough that
brings off and on convective chances to the Southern Plains. As is
usually the case with deep, southern latitude systems, finer
details and and potential for more significant weather will likely
iron themselves out with time.

05/

&&

.AVIATION... /Issued 1243 PM CDT Mon May 10 2021/
/18Z TAFs/

MVFR with occasional IFR continues this morning. CIGs should
remain at low-end MVFR thru the rest of the day, with prevailing
IFR likely by 04Z. SHRA will continue in the vicinity of all TAF
sites through the next 24-30 hours, becoming more numerous after
12Z Tuesday. A few TS will also be possible, particularly during
the morning and afternoon hours Tuesday. IFR will continue through
much of Tuesday, with brief LIFR possible during the morning
hours. Winds will remain from the NE at 8-12 KT, with gusty and
erratic winds possible near stronger TS.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    57  63  57  67  56 /  60  90  60  30  10
Waco                59  68  59  67  56 /  60  90  70  40  10
Paris               54  60  54  65  51 /  70  90  60  20  10
Denton              55  62  55  66  53 /  50  90  50  30  10
McKinney            55  62  55  66  53 /  70  90  60  30  10
Dallas              58  64  57  68  56 /  60  90  60  30  10
Terrell             56  64  56  66  53 /  60  90  70  30  10
Corsicana           59  67  58  67  56 /  60  90  70  40  10
Temple              60  69  59  67  57 /  50  90  70  50  10
Mineral Wells       53  62  55  65  54 /  60  90  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 10, 5:50 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
550 PM CDT Mon May 10 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
550 PM CDT Mon May 10 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorm chances will continue through tonight. A few strong to
severe storms containing hail are possible, especially in North Texas
this evening. Gusty storm outflow winds can't be ruled out across
eastern Central Texas if storms develop near a stalled front. In
addition, brief heavy rainfall may also result in minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will continue through Wednesday. While the
overall severe weather threat will be low, localized heavy rainfall
may lead to isolated instances of flash flooding across eastern
Central Texas late Tuesday into Tuesday night. Mainstem rivers across
this area may also experience enough run off for the potential for
minor flooding in nearby farmland.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 6:49 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
649 PM CDT Mon May 10 2021

TXZ118-110015-
Tarrant TX-
649 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
715 PM CDT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm over
Crowley, moving east at 30 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Forest Hill and Everman around 700 PM CDT.
  Kennedale and Rendon around 705 PM CDT.
  Mansfield around 715 PM CDT.

LAT...LON 3255 9704 3256 9743 3267 9742 3269 9704
TIME...MOT...LOC 2349Z 273DEG 25KT 3258 9736

25
Local storm report, May 10, 6:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             2 SSW KRUM              33.23N 97.25W
05/10/2021  E1.75 INCH       DENTON             TX   AMATEUR RADIO

&&
Local storm report, May 10, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             3 NW DENTON             33.24N 97.17W
05/10/2021  E1.00 INCH       DENTON             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 10, 6:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 NW CROWLEY            32.59N 97.38W
05/10/2021  E1.00 INCH       TARRANT            TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 10, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             LUELLA                  33.57N 96.54W
05/10/2021  E1.25 INCH       GRAYSON            TX   EMERGENCY MNGR

&&
Local storm report, May 10, 6:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             4 WNW CROWLEY           32.61N 97.41W
05/10/2021  E1.25 INCH       TARRANT            TX   AMATEUR RADIO

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:19 PM CDTSpecial Weather StatementFWDHunt26 min
May 10, 7:22 PM CDTSpecial Weather StatementFWDDallas23 min
May 10, 7:36 PM CDTSpecial Weather StatementFWDDallas24 min
May 10, 7:38 PM CDTSpecial Weather StatementFWDJohnson37 min
May 10, 8:13 PM CDTSpecial Weather StatementFWDErath32 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningFWDErath43 min
May 10, 8:47 PM CDTSpecial Weather StatementFWDTarrant28 min
May 10, 8:56 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant3 hr
May 10, 9:00 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman63 min
May 10, 9:30 PM CDTSpecial Weather StatementFWDFannin45 min
May 10, 9:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall42 min
May 10, 10:11 PM CDTSpecial Weather StatementFWDFannin49 min
May 10, 10:26 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 10, 10:29 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman61 min
May 10, 11:00 PM CDTRiver Flood WarningFWDDallas, Denton37 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt46 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall57 hr
May 10, 11:32 PM CDTSpecial Weather StatementFWDKaufman43 min
May 11, 12:42 AM CDTRiver Flood WarningFWDDallas2 hr
May 11, 12:51 AM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 11, 1:10 AM CDTSpecial Weather StatementFWDVan Zandt50 min
May 11, 3:20 AM CDTFlash Flood WatchFWDAnderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more15 hr
May 11, 11:12 AM CDTSpecial Weather StatementFWDCherokee18 min
May 11, 12:38 PM CDTSpecial Weather StatementFWDErath37 min
May 11, 12:48 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
May 11, 1:42 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 11, 1:52 PM CDTRiver Flood WarningFWDDallas11 hr
May 11, 2:02 PM CDTSpecial Weather StatementFWDLeon28 min
May 11, 2:09 PM CDTSpecial Weather StatementFWDHenderson36 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningFWDLeon28 min
May 11, 2:37 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 11, 3:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 11, 3:16 PM CDTSpecial Weather StatementFWDBell29 min
May 11, 3:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 11, 4:04 PM CDTRiver Flood WarningFWDDallas40 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.